# SDR DALA2017040402722

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR UPPER FWD CORNER PAN CRACKED. REMOVED AND INSTALLED NEW DOOR. LEAK CHECK GOOD PER MD88 AMM 52-10-00.    (LP2959437)
